# SDR FDEA202302030200

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757*
- Aircraft serial: 25806
- Aircraft time: 41,530 hours, 29,123 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmission
- Part number: 251N402234
- Part serial: 0035
- Condition: Failed
- Location: Not Entered
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

PDIS  950     27-51  9670     03FEB23  MEM  OPEN  U  TE FLAP DISAGREE DURING APPROACH. RAN QRH.  ALTERNATE FLAP EXTENSION WORKED AS ADVERTISED.  DIVERTED TO MEM. LANDED FLAPS 20 PER QRH GUIDANCE.  EMERGENCY DECLARED.  ***EMERGENCY DECLARED***    REMOVED AND REPLACED LEFT HAND INBOARD TRAILING                                   EDGE FLAP TRANSMISSIONSREF BOEING 757 AMM                                         27-51-06-4 OPS CK GOOD REF TSI 27-50/9673 FOR OTHER                               WORK PERFORMED.                                                        COMPLETED STEP 4 OF TSI TO COMPLETE THIS TASK.                                    CHECK TSI 27-50/9673 FOR WORK PERFORMED.
